# SDR DALA2021040602024

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,569 hours, 22,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 WORKING 1R GIRT BAR STUCK. CORRECTIVE ACTION: REMOVED CLEANED LUBRICATED AND INSTALLED NEW GIRT BAR SLIDERS PER JIC. PERFORMED OPS CK SLIDE ENGAGE DISENGAGE. KNOCKER AND SLIDE LIGHT FUNCTION AS DESIGNED. (7427858)
